Radial and Nonradial Solutions of -Delta-U=lambda-F(u), on an Annulus of R(n), N-Greater-Than-or-Equal-to-3 - École des Ponts ParisTech Access content directly
Journal Articles Journal of Differential Equations Year : 1993

Radial and Nonradial Solutions of -Delta-U=lambda-F(u), on an Annulus of R(n), N-Greater-Than-or-Equal-to-3

F. Pacard
  • Function : Author

Dates and versions

hal-00779881 , version 1 (22-01-2013)

Identifiers

Cite

F. Pacard. Radial and Nonradial Solutions of -Delta-U=lambda-F(u), on an Annulus of R(n), N-Greater-Than-or-Equal-to-3. Journal of Differential Equations, 1993, 101 (1), pp.103-138. ⟨10.1006/jdeq.1993.1007⟩. ⟨hal-00779881⟩
32 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More